Forum

copaxone

Hi everyone , I’m waiting to start on copaxone ( on Mon) and I’ve done so much research but just wanna hear other experiences from it. X

Hi, can’t talk about it personally as my relapses are a little more frequent and I had to go on Tysabri instead. My friend however has tried Copaxone, she said her relapses were less frequent which was great. She had a bit of a skin rash and put on weight which she struggled to lose but felt a little better for a couple of years. I wish you all the best with your treatment and hope it helps you. X

Thank you x

hi gail

i was put on copaxone when i was diagnosed in 2008.

it worked brilliantly for me, easy to fit into my day and it gave me a sense of well-being.

i was taken off it early this year because lipotrophy had taken a chunk out of my arm.

i’m now taking tecfidera, 2 tablets a day.

one top tip is to make sure that you rotate your injection sites as advised.

the lipotrophy happened because i was only doing my arms and hips due to my stomach and thighs becoming painful.

a second top tip is to moisturise your skin thoroughly to keep it healthy and because it helps the needle to go in more easily.

look forward to it because it feels good to be on a dmd and being able to fight back against ms.

carole x

I had it for about 5 years, no injection site problems, no side effects at all, just got used to it and did it every day until it just stopped working and I started relapsing again.

I do have to ask why neurologists are continuing to start people on copaxone when there is a better, far easier first line drug now available, ie, Tecfidera. (Approx 50% fewer relapses versus 3Oish% on copaxone .)

But as you’re starting copaxone, don’t worry about a thing. A few people have a bit of flushing at first, but it wear off. And I never put any weight on. (Until the last few less mobile years dam it!)

Sue